MathSciNet Relay Station
MathSciNet bibliographic data
MR1828600 (2002d:14026) 14F10
Huang, I-Chiau Cohomology of projective space seen by residual complex. Trans. Amer. Math. Soc. 353 (2001), no. 8, 3097–3114 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement